MathSciNet Relay Station
MathSciNet bibliographic data
MR2202805 (2006i:17013) 17B30 (17B40 17B70)
Ancochea, J. M.; Campoamor-Stursberg, R.; Garcia Vergnolle, L. Solvable Lie algebras with naturally graded nilradicals and their invariants. J. Phys. A 39 (2006), no. 6, 1339–1355.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement